# SDR REXA2016022800270

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 20,406 hours, 13,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXT E LIGHT INOPERATIVE & LENS CRACKED.  R & R AFT EXT E LIGHT BULB & LENS IAW CMM 33-52-07.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
